Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 39, NWS Fort Worth, TX

October 23, 2010Hill County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Oct 23, 2010, 3:57 PM CDT for Hill County, Navarro County, Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 23, 2010, 3:57 PM CDT (20:57 UTC)
Expired
Oct 23, 2010, 4:45 PM CDT
In force
48 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hill County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 3:59 PM CDTTSTM WND GST 76Hubbard, TXALSO REPORT OF TREE LIMB DAMAGE IN TOWN. TIME ESTIMATED FROM RADAR.
Oct 23, 4:23 PM CDTHAIL 1.759 W Richland, TXGOLFBALL SIZED HAIL WAS REPORTED IN PURDON.
Oct 23, 4:38 PM CDTHAIL 22 S Corsicana, TXREPORTED VIA SPOTTER NETWORK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 23, 12:05 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1496 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WFUS54 KFWD 232057
TORFWD
TXC217-349-232145-
/O.NEW.KFWD.TO.W.0039.101023T2057Z-101023T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT SAT OCT 23 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 445 PM CDT

* AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR HUBBARD...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  BARRY AND RICHLAND AROUND 420 PM CDT...
  OAK VALLEY...MUSTANG AND ANGUS AROUND 425 PM CDT...
  CORSICANA...RETREAT...EMHOUSE AND NAVARRO AROUND 430 PM CDT...
  RICE AROUND 440 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3188 9635 3182 9667 3182 9673 3180 9676
      3180 9678 3189 9689 3225 9656 3226 9653
      3219 9637
TIME...MOT...LOC 2058Z 224DEG 34KT 3188 9675

$$


07/BB
1 follow-up statement
715 
WWUS54 KFWD 232123
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
423 PM CDT SAT OCT 23 2010

TXC217-232132-
/O.CAN.KFWD.TO.W.0039.000000T0000Z-101023T2145Z/
HILL TX-
423 PM CDT SAT OCT 23 2010

...THE TORNADO WARNING FOR SOUTHEASTERN HILL COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3189 9637 3183 9666 3184 9671 3185 9673
      3189 9675 3197 9675 3221 9655 3222 9646
      3219 9637
TIME...MOT...LOC 2122Z 221DEG 41KT 3200 9656

$$

TXC349-232145-
/O.CON.KFWD.TO.W.0039.000000T0000Z-101023T2145Z/
NAVARRO TX-
423 PM CDT SAT OCT 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL
NAVARRO COUNTY...

AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF 
OAK VALLEY...MOVING NORTHEAST AT 50 MPH. GOLF BALL SIZED HAIL HAS 
BEEN REPORTED WITH THIS STORM BETWEEN DAWSON AND OAK VALLEY.

THE TORNADO WILL BE NEAR...
  CORSICANA...RETREAT...MUSTANG AND ANGUS AROUND 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3189 9637 3183 9666 3184 9671 3185 9673
      3189 9675 3197 9675 3221 9655 3222 9646
      3219 9637
TIME...MOT...LOC 2122Z 221DEG 41KT 3200 9656

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 23, 3:15 PM CDT, 42 minutes earlier.

Area forecast discussion, Oct 23, 3:15 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT SAT OCT 23 2010

.DISCUSSION...

AT FORECAST TIME A WELL DEFINED OUTFLOW BOUNDARY WAS LOCATED FROM
ROUGHLY THE CITY OF DALLAS SOUTHWESTWARD TO JUST NORTH OF
GOLDTHWAITE. 1930Z WATER VAPOR IMAGERY INDICATED THAT THE BASE OF
A SHORTWAVE TROUGH WAS ROTATING NORTHEAST MOVING TOWARDS AREAS
JUST SOUTH OF WACO.  LARGE SCALE FORCING FOR ASCENT WAS AIDING IN
THE DEVELOPMENT OF WIDESPREAD THUNDERSTORMS OVER MUCH OF NORTH
TEXAS THIS AFTERNOON. FOR THE REMAINDER OF THE AFTERNOON...THE
BIGGEST SEVERE THUNDERSTORM THREAT WOULD APPEAR TO EXIST FOR AREAS
SOUTHEAST OF THE CURRENT LOCATION OF THE OUTFLOW
BOUNDARY...GENERALLY SOUTHEAST OF A DALLAS TO GOLDTHWAITE LINE.
LOCALLY CALCULATED ENVIRONMENTAL PARAMETERS INDICATE THAT THIS
ENVIRONMENT IS CHARACTERIZED BY 1500 J/KG OF MIXED LAYER CAPE...50
KTS OF 0-6 KM BULK SHEAR AND 30 KTS OF 0-1 KM BULK SHEAR. BETWEEN
THE STRONG FORCING FOR ASCENT ASSOCIATED WITH THE SHORTWAVE TROUGH
AND OUT AHEAD OF THE OUTFLOW BOUNDARY THINKING IS THAT STORM MODE
WILL BE LARGELY QUASI-LINEAR. THE CAPE AND SHEAR PARAMETERS
COMBINED SUGGEST THAT SUPERCELL STRUCTURES WILL LIKELY BE EMBEDDED
WITHIN THESE QUASI-LINEAR STRUCTURES. DAMAGING OUTFLOW WINDS AND
LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS...HOWEVER
TORNADOES ARE POSSIBLE THRU THE EARLY EVENING HOURS AS WELL.

TORNADO POTENTIAL...SOUTHEAST OF THE OUTFLOW BOUNDARY THE LARGE
SCALE FORCING FOR ASCENT HAS CAUSED PRESSURE FALLS ON THE ORDER OF
1 MB/HR. WINDS HAD BACKED A BIT WHERE PRESSURE FALLS WERE
OCCURRING WHICH WAS BRINGING 0-1 KM STORM RELATIVE HELICITY VALUES
UP ABOVE 300 M2/S2. WITH SOME BREAKS IN THE CLOUD COVER 0-3 KM
CAPE VALUES HAVE CLIMBED TO NEAR 100 J/KG OVER THE SAME AREA.
THINKING IS THAT STORMS THAT DEVELOP SOUTHEAST OF THE OUTFLOW
BOUNDARY AND CAN REMAIN DISCRETE THE LONGEST WILL BE THE MOST
LIKELY TO PRODUCE TORNADOES THROUGH THIS EVENING. ANY QLCS
ACTIVITY MAY ALSO PRODUCE BRIEF TORNADOES IN THIS HIGHLY SHEARED
LOW LEVEL ENVIRONMENT.

FLASH FLOODING POTENTIAL...PWATS HAVE CLIMBED TO NEAR 1.5 INCHES
ACROSS MUCH OF THE FORECAST AREA. WHILE THE REGION HAS BEEN WELL
BELOW NORMAL IN TERMS OF PRECIPITATION FOR THE MONTH OF
OCTOBER...RAINFALL RATES OF 1.5 TO 2 INCHES PER HOUR REMAIN
POSSIBLE THRU LATE THIS EVENING. ANY LOCATIONS THAT SEE MULTIPLE
ROUNDS OF THUNDERSTORMS WILL LIKELY SEE SOME LOCALIZED FLOODING
PROBLEMS.

TONIGHT...LATE THIS EVENING THE SHORTWAVE TROUGH IS EXPECTED TO
MOVE NORTHEAST INTO EASTERN OK SPREADING LARGE SCALE FORCING FOR
SUBSIDENCE OVER NORTH TX. THE LOSS OF DAYTIME HEATING COUPLED WITH
FORCING FOR SUBSIDENCE IS EXPECTED TO BRING A QUICK END TO TSTM
ACTIVITY A FEW HRS AFTER SUNSET.

SUNDAY...A STRONG SHORTWAVE TROUGH CURRENTLY MOVING SOUTHEAST
THRU NV IS EXPECTED TO MOVE INTO THE SOUTHERN PLAINS SUNDAY
AFTERNOON. THE REMNANT OUTFLOW BOUNDARY AND DRYLINE ARE EXPECTED
TO BE DRAPED OVER THE CWA TOMORROW AFTERNOON. THE LATEST MODEL
CONSENSUS HAS THIS BOUNDARY EXTENDING FROM A SHERMAN TO DFW TO
HAMILTON LINE AT 18Z EARLY SUNDAY AFTERNOON. ASSUMING THIS
BOUNDARY POSITION IS ACCURATE WE WILL LIKELY SEE ANOTHER ROUND OF
STRONG THUNDERSTORMS DEVELOP SUNDAY AFTERNOON. CAPE VALUES ARE
ONCE AGAIN EXPECTED TO CLIMB TO 1500 J/GK WHILE DEEP LAYER SHEAR
VALUES REMAIN AROUND 50 TO 55 KTS. ONCE AGAIN SUPERCELL
THUNDERSTORMS WILL BE POSSIBLE IN THIS ENVIRONMENT. LARGE HAIL MAY
BE A BIGGER THREAT TOMORROW AFTERNOON AS MID LEVEL LAPSE RATES
LOOK TO BE STEEPER THAN THEY ARE TODAY. THE NEAR SURFACE WINDS
APPEAR TO BE SLIGHTLY WEAKER AND MORE VEERED ALONG THE FRONT
TOMORROW...SO THE TORNADO THREAT MAY BE A BIT LOWER...HOWEVER
ISOLATED TORNADOES WILL REMAIN POSSIBLE.

THE REMAINDER OF THE FORECAST REMAINS LARGELY UNCHANGED AT THIS
TIME WITH THE FOCUS OF THE FORECAST PACKAGE ON THE NEXT 24 TO 48
HRS.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  84  63  88  59 /  60  20  20   5  10
WACO, TX              67  86  64  88  63 /  50  30  30   5  10
PARIS, TX             64  83  62  83  59 /  60  40  40  10  20
DENTON, TX            64  84  59  87  56 /  50  20  10   5  10
MCKINNEY, TX          65  84  60  86  56 /  60  30  30  10  20
DALLAS, TX            66  84  62  87  60 /  60  30  20  10  10
TERRELL, TX           67  84  64  86  62 /  60  40  30  10  10
CORSICANA, TX         67  84  65  85  64 /  60  40  40   5  10
TEMPLE, TX            67  85  63  88  63 /  50  30  30   5  10
MINERAL WELLS, TX     60  85  54  90  53 /  20  10  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Oct 23, 4:19 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
419 AM CDT SAT OCT 23 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-232100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
419 AM CDT SAT OCT 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
NUMEROUS THUNDERSTORMS WILL AFFECT NORTH TEXAS TODAY. SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE
ACROSS ALL AREAS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...
ESPECIALLY IN AREAS SOUTH OF INTERSTATE 20 THIS AFTERNOON. LOCALLY
HEAVY RAINS CAN ALSO BE EXPECTED. THUNDERSTORM COVERAGE AND
INTENSITY WILL DIMINISH FROM WEST TO EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY AFTERNOON AND
SUNDAY EVENING IN AREAS EAST OF A LINE FROM SHERMAN TO DALLAS TO
LAMPASAS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE
POSSIBLE.

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS EASTERN PARTS
OF NORTH TEXAS ON MONDAY NIGHT AS A COLD FRONT MOVES ACROSS THE
AREA. SEVERE WEATHER IS NOT EXPECTED MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN AREAS WEST OF
INTERSTATE 35 BY LATE THIS MORNING AND ACROSS THE REST OF NORTH
TEXAS BY EARLY THIS AFTERNOON.

In the hours before

Special weather statement, Oct 23, 2:19 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
219 PM CDT SAT OCT 23 2010

TXZ104-105-120-121-231945-
HUNT TX-COLLIN TX-ROCKWALL TX-KAUFMAN TX-
219 PM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  WESTERN HUNT COUNTY
  NORTHERN KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
WYLIE TO 4 MILES NORTH OF SEAGOVILLE...MOVING NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CADDO MILLS...FATE...
FORNEY...GREENVILLE...HEATH...QUINLAN...ROCKWALL...ROYSE CITY AND
TERRELL.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3329 9608 3268 9608 3266 9652 3290 9652
      3306 9646
TIME...MOT...LOC 1919Z 238DEG 22KT 3302 9640 3274 9651
Special weather statement, Oct 23, 2:39 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT SAT OCT 23 2010

TXZ118-119-133-134-232015-
TARRANT TX-DALLAS TX-JOHNSON TX-ELLIS TX-
239 PM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN DALLAS COUNTY
  NORTHWESTERN ELLIS COUNTY
  NORTHEASTERN JOHNSON COUNTY
  SOUTHEASTERN TARRANT COUNTY

AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MANSFIELD...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...CEDAR HILL...
COCKRELL HILL...DALWORTHINGTON GARDENS...DESOTO...DUNCANVILLE...
EVERMAN...GLENN HEIGHTS...GRAND PRAIRIE...KENNEDALE...LANCASTER...
MANSFIELD...MIDLOTHIAN...OAK LEAF...OVILLA...PANTEGO...RED OAK...
RENDON...VENUS AND CEDAR HILL STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3287 9690 3250 9670 3241 9703 3238 9716
      3264 9730
TIME...MOT...LOC 1939Z 226DEG 25KT 3257 9712
Local storm report, Oct 23, 2:41 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT SAT OCT 23 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     2 SSE NORTH RICHLAND HILLS 32.80N  97.24W
10/23/2010                   TARRANT            TX   TRAINED SPOTTER

            A RESIDENCE ROOF WAS PARTIALLY BLOWN OFF NEAR BOWSPIRIT
            LANE. TIME ESTIMATED.
Local storm report, Oct 23, 2:41 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...RETRANSMITTED
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT SAT OCT 23 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     2 SSE NORTH RICHLAND HILLS 32.80N  97.24W
10/23/2010                   TARRANT            TX   TRAINED SPOTTER

            A RESIDENCE ROOF WAS PARTIALLY BLOWN OFF NEAR BOWSPIRIT
            LANE. TIME ESTIMATED.
Special weather statement, Oct 23, 2:46 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 PM CDT SAT OCT 23 2010

TXZ159-232015-
MCLENNAN TX-
246 PM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  MCLENNAN COUNTY

AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WOODWAY...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
HALLSBURG...HEWITT...LACY-LAKEVIEW...MART...NORTHCREST...ROBINSON...
WACO...WEST AND WOODWAY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3158 9743 3185 9705 3154 9681 3137 9730
TIME...MOT...LOC 1947Z 231DEG 26KT 3148 9727
Special weather statement, Oct 23, 3:51 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT SAT OCT 23 2010

TXZ160-232115-
FALLS TX-
351 PM CDT SAT OCT 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  FALLS COUNTY

AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF MARLIN...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LOTT...MARLIN AND ROSEBUD.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3117 9714 3147 9676 3123 9660 3111 9682
      3112 9683 3100 9708
TIME...MOT...LOC 2045Z 225DEG 31KT 3113 9697

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 7:20 PM CDTSpecial Weather StatementFWDCooke25 min
Oct 22, 8:03 PM CDTSpecial Weather StatementFWDGrayson27 min
Oct 23, 7:10 AM CDTSpecial Weather StatementFWDYoung35 min
Oct 23, 7:56 AM CDTSpecial Weather StatementFWDJack, Montague34 min
Oct 23, 9:25 AM CDTSpecial Weather StatementFWDEastland, Stephens35 min
Oct 23, 10:11 AM CDTSpecial Weather StatementFWDEastland, Palo Pinto34 min
Oct 23, 10:53 AM CDTSpecial Weather StatementFWDWise22 min
Oct 23, 11:25 AM CDTSpecial Weather StatementFWDCooke35 min
Oct 23, 11:42 AM CDTSpecial Weather StatementFWDErath, Hood, Parker, Somervell33 min
Oct 23, 12:02 PM CDTSpecial Weather StatementFWDGrayson28 min
Oct 23, 12:03 PM CDTSpecial Weather StatementFWDTarrant27 min
Oct 23, 12:06 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant54 min
Oct 23, 12:30 PM CDTSpecial Weather StatementFWDGrayson30 min
Oct 23, 12:46 PM CDTSevere Thunderstorm WarningFWDTarrant44 min
Oct 23, 12:53 PM CDTTornado WarningFWDTarrant25 min
Oct 23, 1:04 PM CDTFlash Flood WarningFWDHood, Parker, Tarrant116 min
Oct 23, 1:06 PM CDTTornado WarningFWDCollin, Dallas, Denton39 min
Oct 23, 1:07 PM CDTFlash Flood WarningFWDCooke, Denton, Grayson113 min
Oct 23, 1:53 PM CDTSpecial Weather StatementFWDBosque, Somervell37 min
Oct 23, 1:55 PM CDTSpecial Weather StatementFWDJohnson35 min
Oct 23, 2:19 PM CDTSpecial Weather StatementFWDHunt, Rockwall26 min
Oct 23, 2:39 PM CDTSpecial Weather StatementFWDDallas36 min
Oct 23, 2:46 PM CDTSpecial Weather StatementFWDMcLennan29 min
Oct 23, 2:57 PM CDTFlash Flood WarningFWDDallas, Rockwall3 hr
Oct 23, 3:14 PM CDTFlash Flood WarningFWDEllis, Johnson, Tarrant2 hr
Oct 23, 3:15 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan, Navarro60 min
Oct 23, 3:34 PM CDTTornado WarningFWDEllis, Henderson, Kaufman, Navarro41 min
Oct 23, 3:51 PM CDTSpecial Weather StatementFWDFalls24 min
Oct 23, 4:03 PM CDTSevere Thunderstorm WarningFWDFalls, Freestone, Leon, Limestone, Robertson42 min
Oct 23, 4:08 PM CDTTornado WarningFWDKaufman, Van Zandt52 min
Oct 23, 4:17 PM CDTTornado WarningFWDFalls, Freestone, Leon, Limestone, Robertson58 min
Oct 23, 4:34 PM CDTTornado WarningFWDHenderson, Navarro41 min
Oct 23, 4:47 PM CDTTornado WarningFWDRains, Van Zandt43 min
Oct 23, 5:12 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt48 min
Oct 23, 5:14 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Limestone46 min
Oct 23, 5:55 PM CDTSevere Thunderstorm WarningFWDLeon50 min
Oct 23, 5:58 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone47 min
Oct 23, 6:18 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon117 min
Oct 23, 6:41 PM CDTSevere Thunderstorm WarningFWDAnderson, Leon17 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.